Dots in lip after Restylane injections, will they go away? (photos)
Doctor Answers 4
Bumps following lip injection of Restylane
Thank you for sharing your question. It is not unusual to develop small bumps on the back surface of the lips follow injection of Restylane. Fortunately, these small elevations will resolve with time. They should not effect your appearance. Good luck,
After Restylane®, bumps on the lips are not uncommon.
It isn’t that unusual for small bumps to appear on the inside of the lips after a Restylane® injection. This is generally no cause for concern and they should go away on their own. If they do not, talk to your injector. The swelling you mentioned is completely normal, as well, and should subside after a couple of weeks. If you find that you’re not totally happy with your results from Restylane®, consider other fillers such as JUVÉDERM®.
Dots in lip after Restylane injections, will they go away
This does not appear concerning and should resolve over time but it is best to see the person who did the injection.
You might also like...
Lip Augmentation with Fillers or Lip Implant or Fat --- Go Slow, Use Cannulas -- Reverse with Hyaluronidase If Unhappy
If unhappy with restylane fillers into the lips I suggest you reverse the fillers and try another filler or technique. Best, Dr. Emer.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.